# SDR DALA2016070805169

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 39,643 hours, 26,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS FOR THE OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY PACKS AND THE LIGHTS RETURNED TO AN OPS CONDITION.
